# SDR HEEA085035

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 13,121 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 1551
- Condition: Failed
- Location: Droop Compens
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR WOULD NOT RESPOND TO DROOP COMPENSATION ADJUSTMENTS.
